I've taken Zoloft off and on for years with no problem. I just recently got back on it and have been shaking for 3 weeks now. It's mostly in my hands. I'm taking 25 mg. the only difference this time is that I'm taking generic. That's all my insurance will cover.
Yes, unfortunately this is one of many side effects of antidepressant drugs. Please keep paying attention to your body and let your doctor know.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Aug 2017 • 5 answers
Updated 15 Sep 2018 • 4 answers
Updated 6 May 2018 • 1 answer
Updated 24 Aug 2018 • 1 answer
I'm on my first week of Zoloft 25mg. What else is good to help with anxiety beside benzodiazepines??
Updated 23 Dec 2018 • 10 answers